# SDR DL738091637

- Difficulty date: October 15, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 31,377 hours, 13,257 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 22,556 hours, 14,184 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: CFM567B26US
- Part serial: 876537
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,556 hours, 14,184 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

NBR 2 ENG INFLT SHUTDOWN DUE TO OIL BYPASS AND HIGH VIBS.   DIVERTED AND DECLARED EMERGENCY.  ONCE ON GRD FOUND METAL ON MID AND AFT CHIP DET AND FAN SEIZED.  REQ ENG CHG.  ETOPS CATEGORY 'C': UNCOMMANDED PWR CHANGES, SURGES,OR STALLS.
